Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having loss of apetite, frequent urination, sleepiness, headaches, cramps . Pregnancy test negative. Still be pregnant?

hiii doctor , i was suppose to get my depo shot on feb 18 , and i didnt cause i had to renew my metro plus .. i ve been feeling weird , like dont eat much , i pee every 1hr , sleep alot during the day and at night im up..alil headaches . i also have cramps on my lower back and stomach .. i havent seen a period yet .. i took two pregnancy test , which came out negative ..can i be pregnant?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
If the pregnancy test was negative then its unlikely that you're pregnant. This is mostly caused by hormonal imbalance. You should get your blood sugar tested,along with a urine and thyroid test. Since you missed the provera shot,there will be some menstrual imbalance. You may have withdrawal bleeding. Get these tests done first.
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor